It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Debbie Novak on December 23, 1999 at 18:19:11:

I have a friend who recently went off his Dilantin and had a grand mal seizure for the first time in 5 years. He wanted to go off his meds because he was told Dilantin causes liver problems.

Please provide me with (or please advise me where to look up) the latest information on this drug - I told my friend I would ask if there has been any news regarding its side effects.

Thank you for your time.

Sincerely,

Debbie Novak

Follow Ups

All times are GMT -7. The time now is 12:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!